Filtros : "Paiva, Francisco Odair de" Limpar

Filtros



Refine with date range


  • Source: Journal of Mathematical Analysis and Applications. Unidade: ICMC

    Subjects: MÉTODOS VARIACIONAIS, OPERADORES ELÍTICOS

    Acesso à fonteDOIHow to cite
    A citação é gerada automaticamente e pode não estar totalmente de acordo com as normas
    • ABNT

      ARCOYA, David e PAIVA, Francisco Odair de e MENDOZA, Jose Miguel. Existence of solutions for a nonhomogeneous elliptic Kircchoff type equation. Journal of Mathematical Analysis and Applications, v. 480, n. 2, p. 1-12, 2019Tradução . . Disponível em: https://doi.org/10.1016/j.jmaa.2019.123401. Acesso em: 23 maio 2024.
    • APA

      Arcoya, D., Paiva, F. O. de, & Mendoza, J. M. (2019). Existence of solutions for a nonhomogeneous elliptic Kircchoff type equation. Journal of Mathematical Analysis and Applications, 480( 2), 1-12. doi:10.1016/j.jmaa.2019.123401
    • NLM

      Arcoya D, Paiva FO de, Mendoza JM. Existence of solutions for a nonhomogeneous elliptic Kircchoff type equation [Internet]. Journal of Mathematical Analysis and Applications. 2019 ; 480( 2): 1-12.[citado 2024 maio 23 ] Available from: https://doi.org/10.1016/j.jmaa.2019.123401
    • Vancouver

      Arcoya D, Paiva FO de, Mendoza JM. Existence of solutions for a nonhomogeneous elliptic Kircchoff type equation [Internet]. Journal of Mathematical Analysis and Applications. 2019 ; 480( 2): 1-12.[citado 2024 maio 23 ] Available from: https://doi.org/10.1016/j.jmaa.2019.123401
  • Source: Journal of Mathematical Analysis and Applications. Unidade: ICMC

    Assunto: EQUAÇÕES DIFERENCIAIS

    Acesso à fonteAcesso à fonteDOIHow to cite
    A citação é gerada automaticamente e pode não estar totalmente de acordo com as normas
    • ABNT

      PAIVA, Francisco Odair de e MASSA, Eugenio Tommaso. Semilinear elliptic problems near resonance with a nonprincipal eigenvalue. Journal of Mathematical Analysis and Applications, v. 342, n. 1, p. 638-650, 2008Tradução . . Disponível em: https://doi.org/10.1016/j.jmaa.2007.12.053. Acesso em: 23 maio 2024.
    • APA

      Paiva, F. O. de, & Massa, E. T. (2008). Semilinear elliptic problems near resonance with a nonprincipal eigenvalue. Journal of Mathematical Analysis and Applications, 342( 1), 638-650. doi:10.1016/j.jmaa.2007.12.053
    • NLM

      Paiva FO de, Massa ET. Semilinear elliptic problems near resonance with a nonprincipal eigenvalue [Internet]. Journal of Mathematical Analysis and Applications. 2008 ; 342( 1): 638-650.[citado 2024 maio 23 ] Available from: https://doi.org/10.1016/j.jmaa.2007.12.053
    • Vancouver

      Paiva FO de, Massa ET. Semilinear elliptic problems near resonance with a nonprincipal eigenvalue [Internet]. Journal of Mathematical Analysis and Applications. 2008 ; 342( 1): 638-650.[citado 2024 maio 23 ] Available from: https://doi.org/10.1016/j.jmaa.2007.12.053

Digital Library of Intellectual Production of Universidade de São Paulo     2012 - 2024